# SDR IPXA11567531

- Difficulty date: June 4, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31232
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, DURING REPLACEMENT OF UPPER VHF ANTENNA FOUND CHAFING ON SKIN UNDER ANTENNA.  REPAIRED IAW ER 11-03085 AND EO B757-5330-43253-A.
